• DocumentCode
    866863
  • Title

    Frequency response of a lumped delay line having frequency-dependent series resistance

  • Author

    Owens, A.R. ; Roberts, E.W.

  • Author_Institution
    University College of North Wales, School of Engineering Science, Bangor, UK
  • Volume
    1
  • Issue
    6
  • fYear
    1965
  • fDate
    8/1/1965 12:00:00 AM
  • Firstpage
    167
  • Abstract
    A method is described for obtaining the theoretical frequency response of a lumped delay line having inductors with frequency-dependent series resistance. Good agreement is obtained with experimental results.
  • Keywords
    coils; delay circuits; delay lines;
  • fLanguage
    English
  • Journal_Title
    Electronics Letters
  • Publisher
    iet
  • ISSN
    0013-5194
  • Type

    jour

  • DOI
    10.1049/el:19650155
  • Filename
    4205605